# SDR UIEA2021100202163

- Difficulty date: September 30, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Radome
- Part number: 284T005224
- Part serial: 000930
- Condition: Damaged
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE ON RADOME. INSPECTED NOSE RADOME FOUND DAMAGE ON THE EXTERNAL SIDE SURFACE WAS OUT OF LIMITS IAW AMM 05-51-18 & SRM 53-10-72.LP 1401419, ITEM M6: REMOVED AND REPLACED NOSE RADOME IAW AMM 53-12-01, ADJUSTED AND SAFETIED NOSE RADOME IAW AMM 53-12-01-822-013. OPS CHECK GOOD.
